# SDR IPXA2016080906824

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 52,334 hours, 17,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT, THE MAIN CABIN DOOR ESCAPE ROPE CAME OUT OF HOLDER.  REPACKED THE ESCAPE ROPE ASSY AND SECURED IAW AMM 25-61-04-502-010
